Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has fever, fatigue, nausea, headache, leg pain, stomach cramps, diarrhea. Normal for flu virus?

My 8 year old son had flu symptoms for about 3 days...fever, fatigue, nausea and headache. After the fever cleared up he began to feel normal and started normal routine. Today he woke up with leg pain in his calves. I gave him tylenol and he went through the entire day feeling fine. A little while ago he said his legs were hurting again. Now he is having stomach cramps and diarrhea. Is this normal for a flu virus? The rest of us had the flu but recovered without having experienced the leg cramps and diarrhea combo. FYI he only had the fever and other flu symptoms for about 3 days. Yesterday no signs of illness and now today these symptoms.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Every individual reacts in a different way to the similar illness/infection. It is not unusual for your son to complain of pain in the legs and diarrhoea. Ensure that your son is adequately rehydrated. The infection should subside in the next 24-48 hours. Continue giving him Tylenol in case he has fever and/or complains of pain in the legs.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor